# SDR USAA040019

- Difficulty date: January 19, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Part time: 60,654 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR SILL CORRODED 1 INCH BY 1 INCH AREA, LBL 58, BS 310.5 TO BS 324 CABIN FLOOR LEVEL.  REMOVED AND REPLACED LOWER DOOR SILL CHORD DOUBLER AND CHORD ANGLE PER BOEING DWG 141N8422, SM 51-10-02.  (M)
